# SDR DALA108079867

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,625 hours, 65,417 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 693-712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CTR FUEL TANK SUPPORT FITTING CORRODED AT BS693-BS712. REPAIRED IAW SRM 51-10-4, 51-30-01, 51-30-05 PAGE 205.
